Non-nilpotent Elements of Cohomology Rings.

David L. Johnson

Mathematische Zeitschrift (1969)

  • Volume: 112, page 364-374
  • ISSN: 0025-5874; 1432-1823

How to cite


Johnson, David L.. "Non-nilpotent Elements of Cohomology Rings.." Mathematische Zeitschrift 112 (1969): 364-374. <>.

author = {Johnson, David L.},
journal = {Mathematische Zeitschrift},
keywords = {general algebraic structures},
pages = {364-374},
title = {Non-nilpotent Elements of Cohomology Rings.},
url = {},
volume = {112},
year = {1969},

AU - Johnson, David L.
TI - Non-nilpotent Elements of Cohomology Rings.
JO - Mathematische Zeitschrift
PY - 1969
VL - 112
SP - 364
EP - 374
KW - general algebraic structures
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.